Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 17, Number 1 (1910)
Bull. Amer. Math. Soc. 17 (1910)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 17, Number 1 (1910)
Bull. Amer. Math. Soc. 17 (1910)
More Information
Full-text PDF Free Access     Request Permissions
Note on implicit functions defined by two equations when the functional determinant vanishes
W. R. Longley.
Bull. Amer. Math. Soc. 17 (1910), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Sturm’s method of integrating $dx / \vphantom{dx √X } . \kern-\nulldelimiterspace √X + dy / \vphantom{dy √Y } . \kern-\nulldelimiterspace √Y = 0$
F. H. Safford.
Bull. Amer. Math. Soc. 17 (1910), 9-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558973
A property of a special linear substitution
F. R. Sharpe.
Bull. Amer. Math. Soc. 17 (1910), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558974
On the factorization of integral functions with $p$-adic coefficients
L. E. Dickson.
Bull. Amer. Math. Soc. 17 (1910), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558975
Notes
Bull. Amer. Math. Soc. 17 (1910), 47-55
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 17 (1910), 55-60
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theorie der Algebraischen Zahlen, by Kurt Hensel.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 17 (1910), 23-36
Review information
Full-text PDF Free Access
Factor Table for the First Ten Millions, by D. N. Lehmer.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 17 (1910), 36-38
Review information
Full-text PDF Free Access
Analytische Geometrie des Punktpaares, des Kegelschnittes, und der Fläche zweiter Ordnung, by Otto Staude.
Reviewer: D. D. Leib
Bull. Amer. Math. Soc. 17 (1910), 39-40
Review information
Full-text PDF Free Access
Analytische Geometrie der Kegelschnitte, by W. Dette.
Reviewer: D. D. Leib
Bull. Amer. Math. Soc. 17 (1910), 40-41
Review information
Full-text PDF Free Access
Henri Poincaré. Biographie, Bibliographie analytique des Écrits, by Ernest Lebon.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 17 (1910), 42-43
Review information
Full-text PDF Free Access
Des Notations Mathématiques,, by Désire André.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 17 (1910), 43-45
Review information
Full-text PDF Free Access
Applied Mechanics for Engineers, by E. F. Hancock.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 17 (1910), 45-47
Review information
Full-text PDF Free Access